# SDR ASAA2023032242497

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,628 hours, 460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FOR LIGHT FWD GALLEY PANEL 1-11 AND R-1 DOOR IS MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER ON FWD GALLEY BY PANEL 1-11, REF B737-9 AMM 33-51-01/201.
